# SDR 02FDEA00125

- Difficulty date: February 14, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N448FE
- Make and model: Airbus A310-222
- Aircraft serial: 260
- Aircraft time: 33,542 hours, 24,216 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Indicator
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O OIL QTY ON NR 1 ENG SHOW 2 QT ON BOTH ANALOG AND ECAM IND.  REINSTALLED C/P AND HEAT SHIELD.  REMOVED AND REPLACED OIL QTY IND.  TEST NORMAL PER 79-31-00-5-A.
